# SDR CA980707003

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 734378D
- Condition: Stripped
- Location: Te Flap
- Part time: 22,588 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH WHEN FLAPS SELECTED, THE FLAP DRIVE CAUTION LIGHT CAME ON.  POST-LANDING INSPECTION FOUND THE FLAP PRIMARY TORQUE DRIVE SHAFT INTERNAL SPLINE WORN OUT.  IT ALSO HAD RED RUST AND WAS DRY, WITH NO LUBRICATION EVIDENT.  DEHAV TASK CALLS FOR LUBE OF SPLINE EVERY 8,000 HOURS OR 9000 CY.  AIRCRAFT HAD 5,286 HOURS AND 7183 CY SINCE TASK LAST ACCOMPLISHED.
